MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Model Number 998004
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the cap on the tip of the balloon dilatation catheter was deformed or stuck, and it was unable to come off.Per follow up information received on 25nov2021, it was unknown if it was deformed or stuck.Also stated that the cap would not come off.
 
Event or Problem Description
It was reported that the cap on the tip of the balloon dilatation catheter was deformed or stuck, and it was unable to come off.Per follow up information received on 25nov2021, it was unknown if it was deformed or stuck.It was reported that the cap would not come off.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the problem could not be reproduced.Photo samples were submitted which showed the balloon guard still on the device, unable to confirm the event based on the photos.The balloon dilation catheter was returned with the original packaging.An evaluation of the physical sample was completed by futurematrix on 09feb2022.The balloon guard was present on the device and it appears an attempt was made to remove it, as reported by the customer.A kink was present at the end of the shaft where the balloon joint meets the outer shaft, no additional complaint will be created for this failure as it is unknown if this occurred during transit for evaluation or as a result of attempting to remove the balloon guard.The balloon guard was successfully removed from the device during evaluation, though it was "snug".The balloon guard was removed and attached five times without issues.An in-house 0.038" guidewire was inserted and passed freely per specifications.The guidewire was left in place and a new inflation device was attached to the stopcock and balloon hub; inflation was conducted to ensure no defects were noted functionally and there were none.The device history record review was not required as the reported event was unconfirmed.As the reported event is unconfirmed, a label/packaging review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
BALLOON DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12954534
Report Number1018233-2021-07832
Device Sequence Number20041361
Product Code EZN
UDI-Device Identifier10801741052795
UDI-Public(01)10801741052795
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2023
Device Model Number998004
Device Catalogue Number998004
Device Lot NumberBMFQFM08
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown